# SDR ASAA2015022210744

- Difficulty date: February 22, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 51,311 hours, 23,043 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 652999413
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND L1 DOOR HARD TO LATCH WHILE INSIDE, END OF TRAVEL. ACFT GROUNDED.  FOUND L1 DOOR GUIDE ARM OUT OF ADJUSTMENT.  ADJUSTED L-1 DOOR GUIDE ARM REF AMM 52-11-00-820-801 STEP H.  ACCOMPLISHED FORWARD ENTRY DOOR SYS TEST & TESTED GOOD REF AMM 52-11-00-700-804.
